Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some applications of high-speed computers to the case $ n = 2$ of Algebraic Cryptography

Author: Jack Levine
Journal: Math. Comp. 15 (1961), 254-260
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society